# SDR WWMA9000062

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Lights
- Part number: 2LA00510400
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CARGO SMOKE INDICATOR ILLUMINATED ON GROUND, WHEN THE CARGO BAY WAS UNLOADED AN ELECTRICAL BURN SMELL WAS DETECTED.  MAINTENANCE FOUND BOTH CARGO LIGHTS TO BE DIRTY AND BURNED.  BOTH LIGHTS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
